# SDR 05FDEA01227

- Difficulty date: May 7, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48313
- Aircraft time: 44,035 hours, 13,263 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Condition: Defective
- Location: Nr 3 Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

NR 3 MANIFOLD FAIL ILLUMINATED IN FLT.  C/W QRH PROCEDURES, LIGHT EXTINGUISHED.  PERFORMED DECAY CHECK OF NR 3 PNEU SYS IAW JRH AND PASSED ITERROGATED FAULT INDICATOR IN CAC AND FOUND RIGHT WING PRESS SWITCH FAULTED WITH APU AIR CHECKED ALL ANTI-ICE TUBING AND LINES ON RT WING FOR LEAKS.  CHECKED ALL SLATS FOR EXCESSIVE AIR, ALL NORMAL.  REMOVED ALL PERI SEAL CONNECTORS FROM ALL HEATED SLATS AND VISUALLY INSP INSIDE OF PICCOLO TUBES FOR OBVIOUS DAMAGE, ALL NORMAL.  FOUND NR 3 MANIFOLD FAIL FAULT BALL  REMOVED AND REPLACED NR 3 MANIFOLD FAIL DETECT SWITCH FOUND WORN PERI SEALS ON I/B AND O/B OF NR 6 SLAT.  REMOVED AND REPLACED SEALS, OPS CHECKED MAINIFOLD FAIL SYSTEM, OPS CHECK OK.  LEAK CHECK OK.
